# SDR DL733030151

- Difficulty date: February 13, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- Aircraft time: 48,604 hours, 33,196 cycles
- Engine time: 37,986 hours, 38,413 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Unserviceable
- Location: Apu
- Part time: 37,986 hours, 38,413 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING PUSHBACK APU FIRE WARNING CAME ON APU SHUTDOWN AND INDICATION EXTINGUISHED APPROXIMATELY 2 MINUTES LATER.  FIRE INDICATION RETURNED AND REMAINED ON.  CREW FIRED APU EXTINGUISHER BOTTLE AND FIRE LIGHT DID NOT GO OUT.  INSPECTED APU AND COMPARTMENT AREA NO EVIDENCE OF FIRE NO EVIDENCE OF FIRE DETECTED BY GROUND OR FIRE RESPONSE PERSONNEL.  DEFERRED APU FIRE DETECTION AND EXTINGUISHING SYSTEM TO MEL, APU INOPERATIVE.  TESTED FIRE LOOP SYSTEM, UNABLE TO DUPLICATE PROBLEM.
